| Model Number |
710200L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by the user facility: it was reported that a venous needle dislodged without alarm during treatment.Staff reported the machine never alarmed and blood pump did not stop.The trend file was captured and was provided for evaluation.Upon review of the trend data, it was confirmed that the device did alarm for venous pressure.A safety inspection performed on the device showed no issues.The patient involved in the incident required a blood infusion and was sent to the emergency room for treatment after the event.The customer also confirmed via additional inquiry there was no serious injury and no patient harm was reported after the incident.Estimated time of the occurrence is between one hour and thirteen minutes and one hour and fourteen minutes into the infusion.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The investigation is ongoing at this time.When additional information does become available, a follow-up report will be submitted.